# SDR SWAA041987

- Difficulty date: July 13, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 31,629 hours, 27,063 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THIRTY MINUTES PRIOR TO LANDING, ELECTRICAL ODOR IN FWD PART OF CABIN.  TURNED OFF GALLEY POWER, RECIRC FAN, GASPER FAN, SMELL SUBSIDED.  REMOVED AND REPLACED RECIRC FAN PER MM.
